7 doctors weighed in:
I get constant headaches that don't seem to go away. I stopped taking my Paxil (paroxetine) prescription about 3 weeks ago could this be the cause of my headaches?
7 doctors weighed in

Dr. K. Olson
Psychiatry
6 doctors agree
In brief: Serotonin DC
Abrupt discontinuation of some medications that work on serotonin can cause considerable problems in some people - not all.
More typical symptoms include: malaise (washed out), disconnected feeling, nausea, irritability, insomnia, headaches, brain zaps, dizziness, and even confusion. They can begin immediately or if longer half-life, weeks later. Not life-threatening or cause of psychosis. Taper.

In brief: Serotonin DC
Abrupt discontinuation of some medications that work on serotonin can cause considerable problems in some people - not all.
More typical symptoms include: malaise (washed out), disconnected feeling, nausea, irritability, insomnia, headaches, brain zaps, dizziness, and even confusion. They can begin immediately or if longer half-life, weeks later. Not life-threatening or cause of psychosis. Taper.
Dr. K. Olson
Dr. K. Olson
Thank
Dr. Albert Pizzo
Family Medicine
In brief: Rapid withdrawl paxi
Yes, that is a possibility.
Stopping Paxil (paroxetine) and other anti-depressants suddenly can cause a great many symptoms, and headache is one of them. You should call your doctor who prescribed this medication and discuss your current problem.

In brief: Rapid withdrawl paxi
Yes, that is a possibility.
Stopping Paxil (paroxetine) and other anti-depressants suddenly can cause a great many symptoms, and headache is one of them. You should call your doctor who prescribed this medication and discuss your current problem.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
928K people helped
Continue
107,000 doctors available
Read more answers from doctors